# SDR 97ZZZX3465

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Defective
- Location: Lt Wing Center
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - PERFORMED BAE AVRO RIL HC571H9033 TO LEFT WING RIB NR 2 AND FAX ES PC/RJ0652-95 AND DJR/RJ0634-96.  PERFORMED BAE AVRO RIL HC571H9033 INSTALLATION OF MRL FASTENERS TO RIB NR 2 CROWN FITTINGS IN LEFT WING INBD AND OTBD.  REF:  FAXES PC/RJO 652-95 AND DJR/RJ0634-96.
